# SDR SWAA2019010927991

- Difficulty date: December 23, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 43,372 hours, 21,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR BLOCKED BY DEBRIS.  REMOVED DEBRIS BLOCKING GIRT BAR PER SIP.
